Has anyone else experienced a lot of liquid while taking yeast infection treatment?

I started the 3 day canesten tab last night and this morning when I awoke there was a bit of blood and a lot of liquid on my undies. Why did this happen? Is it normal? Is it possible you can go too far with the tab applicator? Can you use tampons while using treatment because it's as if I'm on my period now (this is probably due to missing too many birth control pills as it happened last month). Thanks.

2 Answers

Relevance
  • 1 decade ago
    Best Answer

    Yes it's normal to have a lot of discharge, NO do not use tampons while your doing the treatment then all your doing is holding the infection in and making it worse. Chances are the bleeding is due to your inconsistency with the birth control or your vaginal wall is irritated. If it keeps up you really should see your Dr. Good luck and feel better soon.

    Source(s): experience
  • 1 decade ago

    Yes you will have discharge from the medication because when you insert the medication it has a semi solid consistency and once in the body it basically melts and that's how it spreads around inside to treat the infection. You could possibly be starting your period too, but NO do not use tampons until the yeast infection is gone. If you use a tampon you will be trapping the infection inside you and the tampon will absorb the medication. Use a maxi pad until the infection is completely gone.

Still have questions? Get your answers by asking now.